# SDR MASA2011020701878

- Difficulty date: February 4, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 17,477 hours, 13,706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: CA01131B
- Condition: Dirty
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN FLT DECK AFTER TAKEOFF.  MX REMOVED AND REPLACED RECIRC FILTERS, AND A CRACKED HEAT EXCHANGER BELLOWS ON THE RIGHT PACK.
